Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking Movicol for hemorrhoids but having aching legs with tingling foot. Is it due to constipation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2302 Questions
Hi I have bad haemorroids at the moment and am taking movicol to help but I have aching legs. The pain goes down the back of both legs, make my ankles ache and have tingles in my right foot. Is this part of being constipated?
Posted Mon, 2 Dec 2013 in Abdominal Pain
Answered by Dr. Prasad 16 minutes later
Brief Answer: No, not part of constipation... Detailed Answer: Hi, Hemorrhoids associated with constipation cause pain restricted to the anal region. Some people do feel spreading pain. But generally the spread is restricted to the thighs. Now since you feel pain spreading behind the legs with ankle aches, tingling and difficulty to urinate - this set of symptoms are not explained by hemorrhoids or constipation. You will need to consult your doctor and discuss about possible back problems (spinal nerve root compression), bony pains related to degeneration and neuropathy. I would order MRI scans of the back along with calcium, vitamin D, blood sugar and thyroid functions as the first set of investigations. Please continue treatment for constipation and hemorrhoids as you plan further tests. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor